Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




56 Publications

2024 | Journal Article | IST-REx-ID: 14797 | OA
Clozeau N, Mattesini F. 2024. Annealed quantitative estimates for the quadratic 2D-discrete random matching problem. Probability Theory and Related Fields.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 14884 | OA
Davoli E, D’Elia L, Ingmanns J. 2024. Stochastic homogenization of micromagnetic energies and emergence of magnetic skyrmions. Journal of Nonlinear Science. 34(2), 30.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 12485 | OA
Agresti A, Veraar M. 2024. The critical variational setting for stochastic evolution equations. Probability Theory and Related Fields.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 15098 | OA
Agresti A, Luongo E. 2024. Global well-posedness and interior regularity of 2D Navier-Stokes equations with stochastic boundary conditions. Mathematische Annalen.
[Published Version] View | DOI | Download Published Version (ext.) | arXiv
 
2024 | Journal Article | IST-REx-ID: 15119 | OA
Agresti A, Veraar M. 2024. Stochastic maximal Lp(Lq)-regularity for second order systems with periodic boundary conditions. Annales de l’institut Henri Poincare Probability and Statistics. 60(1), 413–430.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications